Entropy solutions for stochastic porous media equations

Dareiotis K, Gerencser M, Gess B (2019)
JOURNAL OF DIFFERENTIAL EQUATIONS 266(6): 3732-3763.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Dareiotis, K.; Gerencser, M.; Gess, BenjaminUniBi
Abstract / Bemerkung
We provide an entropy formulation for porous medium-type equations with a stochastic, non-linear, spatially inhomogeneous forcing. Well-posedness and L-1-contraction is obtained in the class of entropy solutions. Our scope allows for porous medium operators Delta (vertical bar u vertical bar (m-1)u) for all m is an element of (1 , infinity), and Holder continuous diffusion nonlinearity with exponent 1/2. (C) 2018 Elsevier Inc. All rights reserved.
Erscheinungsjahr
2019
Zeitschriftentitel
JOURNAL OF DIFFERENTIAL EQUATIONS
Band
266
Ausgabe
6
Seite(n)
3732-3763
ISSN
0022-0396
eISSN
1090-2732
Page URI
https://pub.uni-bielefeld.de/record/2933909

Zitieren

Dareiotis K, Gerencser M, Gess B. Entropy solutions for stochastic porous media equations. JOURNAL OF DIFFERENTIAL EQUATIONS. 2019;266(6):3732-3763.
Dareiotis, K., Gerencser, M., & Gess, B. (2019). Entropy solutions for stochastic porous media equations. JOURNAL OF DIFFERENTIAL EQUATIONS, 266(6), 3732-3763. doi:10.1016/j.jde.2018.09.012
Dareiotis, K., Gerencser, M., and Gess, B. (2019). Entropy solutions for stochastic porous media equations. JOURNAL OF DIFFERENTIAL EQUATIONS 266, 3732-3763.
Dareiotis, K., Gerencser, M., & Gess, B., 2019. Entropy solutions for stochastic porous media equations. JOURNAL OF DIFFERENTIAL EQUATIONS, 266(6), p 3732-3763.
K. Dareiotis, M. Gerencser, and B. Gess, “Entropy solutions for stochastic porous media equations”, JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 266, 2019, pp. 3732-3763.
Dareiotis, K., Gerencser, M., Gess, B.: Entropy solutions for stochastic porous media equations. JOURNAL OF DIFFERENTIAL EQUATIONS. 266, 3732-3763 (2019).
Dareiotis, K., Gerencser, M., and Gess, Benjamin. “Entropy solutions for stochastic porous media equations”. JOURNAL OF DIFFERENTIAL EQUATIONS 266.6 (2019): 3732-3763.